Ask an expert
Question

22 Aug 2007

de caff
hi doc, i drink about ten cup of coffee per day, but i recently went on to de caf coffee, and i have had headaches since saturday, is it the detox of the body and no caffeine, or is it the de caff copy
Answer 410 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear De Caff
The headaches you are currently experiencing may well be due to withdrawal of caffeine. However, if the headaches should persist for more than 10 days then it may be advisable to have a medical checkup to see if there are no other underlying causes (migraine, stress headaches, sinusitis, etc). Headaches that persist are always a warning symptom.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.